Edited by pinksparkle, 01 April 2010 - 11:46 AM.
Posted 01 April 2010 - 11:41 AM
Posted 19 July 2013 - 10:46 AM
I would like to know what other Dr's say about this also. My Dr. told me to be safe take nothing. I had wanted to take fish oil (which she said most likely had some form of Vit A in it), biotin, and a Vit E (she said an anti-oxidant would inhibit the effectiveness of Accutane). This is my second time on Accutane and after the first round I felt like I had aged. My skin had been so dry I felt like I had more wrinkles and some new stretch marks. Many patients mention taking these supplements why is my Dr telling me to take nothing?
Posted 19 July 2013 - 03:52 PM
Daily vitamin (most have vitamin a so watch for that)
All these were OK to take. My dermatologist said vitamins are fine, as long as there is no vitamin a in them.
Posted 19 July 2013 - 04:44 PM
Science says that vitamin E isn't useful for reducing Accutane's side effects (1, 2).
There's no rationale for using probiotics on Accutane because Accutane is not known to affect gut flora (unlike antibiotics).
I wouldn't worry with too many supplements on Accutane, except maybe fish oil if you get joint pain:
Edited by biggs881, 19 July 2013 - 04:44 PM.
Posted 19 July 2013 - 08:25 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users